# SDR ASAA2014071108525

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 1,207 hours, 384 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED. WORKS NORMALLY BOTH ON LT.  ACFT GROUNDED.  UNABLE TO DUPLICATE.  NO PREVIOUS HISTORY. OPS CHECK NORMAL REF 34-61-00-710-801. GROUND VERIFICATION TEST GOOD.
